Title of article
Abnormal extremal problems and optimality conditions Original Research Article
Author/Authors
A.V. Arutyunov، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
7
From page
2461
To page
2467
Keywords
Lagrange multipliers , abnormal point , second-order necessary conditions , 2-normal mapping , index of quadratic form
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1997
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856147
Link To Document